Ereignis · 📍 Katsina, Nigeria · erste Meldung 29. Okt. 2026, 17:22 · zuletzt 30. Okt. 2026, 12:38
154 students hospitalised over suspected drug reaction in Katsina
3 Quellen 3 unabhängig
Belegstand: mindestens 3 unabhängige Redaktionen. Wie wir zählen
Auf der Live-Karte öffnen →Perspektiven: Wer berichtet von wo?
Nigeria (3)
- Vanguard 29. Okt. 2026, 17:22
154 students hospitalised over suspected drug reaction in Katsina
One hundred and fifty-four students of Government Science Secondary School, Batagarawa, Katsina State, were hospitalised following a suspected adverse reaction to praziquantel tablets administered to treat bilharzia. The incident occurred on Monday, according to a statement … - Punch 30. Okt. 2026, 00:43
154 students discharged after drug reaction in Katsina – Police
The Katsina State Police Command has confirmed that all 154 students affected by an adverse drug reaction at a school in Batagarawa have been discharged. Read More: https://punchng.com/154-students-discharged-after-drug-reaction-in-katsina-police/ - Premium Times 30. Okt. 2026, 12:38
154 Katsina students discharged after hospitalisation, cause remains unclear
Police say all 154 students who fell ill after receiving praziquantel tablets at a boarding school in Batagarawa have recovered and been discharged. The post 154 Katsina students discharged after hospitalisation, cause remains unclear appeared first on Premium Times Nigeria .
Schlagzeilen in Originalsprache, verlinkt auf die jeweilige Redaktion. WorldWatchers prüft nicht, ob eine Meldung stimmt; wir zeigen, wer sie wie belegt.